Wednesday, July 24, 2013

Since taking Yaz I have now developed a vascular condition

Hi ladies,

I have been reading your post on the Yasmin and Yaz Survivor Forum and here on the Blog for some time and have joined to thank you all for your thoughts and contributions. 

The support and sentiments expressed here are so valuable when there is such little information forthcoming from doctors or the drug manufacturer.

Many women are having difficulty transitioning from Yaz and Yasmin birth control, and I have long suspected that the 'mild' anti aldosterone properties of drospirenone have an effect on the renin angiotensin aldosterone system for a number of months thereafter.

I have experienced constant tachycardia, blood pressure problems, back pain in kidney area, fluid retention, unbearable surges in adrenalin, muscle weakness, sensitivity with regards to my central nervous system, visible strong tremors in hands, lack of coordination, brain fog, hair loss, decreased urination and alternatively excessive urination, odd, random bouts of nausea that disappear as quickly as they appear, vision disturbances, tingling and twitching in extremities...bizarre.

My doctor has used words like 'you are stressed and anxious' to smother my concerns. I think we all know there's a bit of a stigma associated with researching health ailments online, but what's a girl to do when your practitioners are constantly being evasive? Making you feel like a giddy hypochondriac but at the same time putting you on a beta blocker? I smell a rat. How about you?

Since taking Yaz I have now developed a vascular condition (diagnosed by a doctor) that is likely to worsen over the course of my life. All this before the age of 30! Anxiety indeed.
I have no history of serious health problems, no history of heart or other diseases in my family or myself that may be contraindicated with birth control use, non-smoker, always had low blood pressure (even in my pregnancy), a long background of birth control use without complication, and extended breaks without birth complication.

I think my health status is pertinent to note. Around the time I ceased taking Yaz my decline was very rapid and at one stage I was down to 44kg (99lbs) old work colleague of mine came to visit me at my worst and cried when she saw me. My quality of life was severely limited for approximately four months thereafter.

On a positive note we are now at seven months past and last week was my first week where I felt almost completely normal! Though the cynic in me feels that you can't be that sick without some long term battles...there were a few times there that I thought I might die.

Sending lots of love and light to you all.

No comments:

Post a Comment